# SDR FDEA201803100642

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 53,094 hours, 23,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005
- Condition: Gouged
- Location: Frames 48-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED ON THE MAIN CABIN SEAT TRACK BETWEEN FRAMES 48- 49, -Y450,   BLENDED THE GOUGED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16. REMOVED & REPLACED THE SEAT TRACK IAW SRM 51-40-21 & DWG NR A53832211. MAJOR REPAIR.
